# SDR USAA051052

- Difficulty date: August 24, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, OUTBOARD LOWER SKIN OF NR 6 SLAT.  INSTALLED DOUBLER IAW SRM 57-43-01.  (M)
